Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Applied ibuprofen gel to face, burning sensation, redness, flaky skin. What can help?

I stupidly applied 10% ibuprofen gel to my face overnight after reading on the internet that it was good for clearing up acne . In the morning it had a burning feeling and was red. I washed it off but my cheek was still very red. After a day or so the skin flaked off and was quite sensitive, like a chemical burn . It is now 4 weeks later and it has healed but my cheek is still very red. I can t tell if it s getting better. Will the redness ever fade? Is there anything I can do to get rid of the redness.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You might have developed an irritation to the gel.

apply a mild steroid cream like hydrocortisone.

This will reduce the inflammation.

Also take an anti histamine if there is itch.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor